# SDR DALA2024082808505

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 93,505 hours, 17,359 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: OPS TEST OF SLIDE ARM INDICATION SATIS ON GND AS AMM B767-400 52 -70-00 (0525524)
